# SDR FDEA202512222282

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, FLOOR INBOARD CHORD HAS SURFACE CORROSION AROUND NUTS   PLATE BETWEEN BS 860 AND 879 CORROSION OUT OF LIMITS AT MAIN CARGO BAY CREASE BEAM INBOARD CHORD   BTW STA 860 - 879 RBL 64 WAS REPAIRED IAW SRM 53-00-13-2R.
